# SDR SWAA092250

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 21,497 hours, 12,209 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 03125H3362
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW OUTER PANE OF GLASS ARCED AND CRACKED DURING APPROACH.  REMOVED AND REPLACED WINDOW PER MM.
